# SDR SWAA2016010647726

- Difficulty date: December 5, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 23,634 hours, 18,136 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED AT STATION 92.7 VERTICAL STIFFENER, SECOND STIFFENER FROM FWD END OF  RIB.  REPAIRED RIB IAW SRM.
